Hyaluronidase Q&A

Ask a doctor

Causes + Hyaluronidase

Narrow 3 questions by:

Sort by:
  • Most visited
  • Recent
  • Answers

What Should I Do About the Redness On My Buttocks After Hyaluronic Acid Injections? (photo)

What could be done for redness on buttocks due to hyuloronic acid buttocks injections. its not and infection i even got an MRI done everything is fine... READ MORE

Can Anyone Tell Me What Could Lead to a Worsening of Lymphedema After Juvaderm Injections? Is Hyaluronidase For Me?

I had upper jaw surgery 3 years ago which left me with residual edema in my midface. About 10 months ago, I resolved to get undereye Juvaderm... READ MORE

Unable To Eat or Speak Normall After Multiple Hyaluronidase Injections, What Should I Do?

Injected 3 times above my lip cuz I had an old filling (juvederm) that laid there and it looked ugly.After removed successfully I wanted to fill again... READ MORE

No matching results